Alert archive / Illinois / Frost Advisories in 2009

Frost Advisory 3, NWS Lincoln, IL

October 10, 20098 counties in Illinois

NWS Lincoln, IL issued this frost advisory at Oct 10, 2009, 3:12 PM CDT for 8 counties in Illinois. It took effect at Oct 11, 2009, 4:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2009, 3:12 PM CDT (20:12 UTC)
In effect from
Oct 11, 2009, 4:00 AM CDT
Expired
Oct 11, 2009, 9:00 AM CDT
In force
5 hr
Issued by
NWS Lincoln, IL

Counties Christian County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Moultrie County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 109 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 102012
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT SAT OCT 10 2009

...WIDESPREAD FREEZING CONDITIONS EXPECTED EARLY SUNDAY MORNING
ALONG AND NORTH OF INTERSTATE 72...WITH AREAS OF FROST POSSIBLE
TO THE SOUTH. 

ILZ027>031-036>038-040>051-053-110200-
/O.CON.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
312 PM CDT SAT OCT 10 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. 

THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD
CENTRAL ILLINOIS TONIGHT...RESULTING IN LOW TEMPERATURES FALLING
INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING. SOME
ISOLATED AREAS MAY SEE THE MERCURY DIP TO AROUND 25 DEGREES NORTH
OF INTERSTATE 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ052-054>057-061>063-110200-
/O.NEW.KILX.FR.Y.0003.091011T0900Z-091011T1400Z/
CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...TAYLORVILLE...CHARLESTON...MATTOON...
SHELBYVILLE
312 PM CDT SAT OCT 10 2009

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. 

THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD
EAST CENTRAL AND PARTS OF SOUTHEAST ILLINOIS TONIGHT...RESULTING
IN AREAS OF FROST...AS LOW TEMPERATURES DROP INTO THE LOWER OR 
MIDDLE 30S JUST BEFORE DAWN SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SMITH
4 follow-up statements
000 
WWUS73 KILX 110141
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
841 PM CDT SAT OCT 10 2009

...WIDESPREAD FREEZING CONDITIONS EXPECTED EARLY SUNDAY MORNING
ALONG AND NORTH OF INTERSTATE 72 WITH AREAS OF FROST POSSIBLE TO
THE SOUTH...

ILZ027>031-036>038-040>051-053-110700-
/O.CON.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
841 PM CDT SAT OCT 10 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. 

THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD
CENTRAL ILLINOIS TONIGHT...RESULTING IN LOW TEMPERATURES FALLING
INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING. SOME
ISOLATED AREAS MAY SEE THE MERCURY DIP TO AROUND 25 DEGREES NORTH
OF INTERSTATE 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ052-054>057-061>063-110700-
/O.CON.KILX.FR.Y.0003.091011T0900Z-091011T1400Z/
CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...TAYLORVILLE...CHARLESTON...MATTOON...
SHELBYVILLE
841 PM CDT SAT OCT 10 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. 

THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD EAST
CENTRAL AND PARTS OF SOUTHEAST ILLINOIS TONIGHT...RESULTING IN
AREAS OF FROST...AS LOW TEMPERATURES DROP INTO THE LOWER OR
MIDDLE 30S JUST BEFORE DAWN SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BAK
000 
WWUS73 KILX 110641
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
141 AM CDT SUN OCT 11 2009

...WIDESPREAD FREEZING CONDITIONS EXPECTED EARLY THIS MORNING
ALONG AND NORTH OF INTERSTATE 72 WITH AREAS OF FROST POSSIBLE TO
THE SOUTH...

ILZ027>031-036>038-040>051-053-111400-
/O.CON.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
141 AM CDT SUN OCT 11 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD
CENTRAL ILLINOIS EARLY THIS MORNING...RESULTING IN LOW
TEMPERATURES FALLING INTO THE UPPER 20S AND LOWER 30S JUST BEFORE
DAWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ052-054>057-061>063-111400-
/O.CON.KILX.FR.Y.0003.091011T0900Z-091011T1400Z/
CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...TAYLORVILLE...CHARLESTON...MATTOON...
SHELBYVILLE
141 AM CDT SUN OCT 11 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD EAST
CENTRAL AND PARTS OF SOUTHEAST ILLINOIS EARLY THIS
MORNING...RESULTING IN AREAS OF FROST...AS LOW TEMPERATURES DROP
INTO THE LOWER OR MIDDLE 30S JUST BEFORE DAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SHIMON
000 
WWUS73 KILX 110830
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
330 AM CDT SUN OCT 11 2009

ILZ027>031-036>038-040>051-053-110930-
/O.CAN.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
330 AM CDT SUN OCT 11 2009

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE FREEZE
WARNING. 

CLOUDS HAVE MOVED OVER A LARGE PORTION OF CENTRAL ILLINOIS EARLY
THIS MORNING...WHICH HAS HELPED TO KEEP TEMPERATURES ABOVE
FREEZING. THEREFORE...THE FREEZE WARNING HAS BEEN CANCELLED.

$$

ILZ052-054>057-061>063-111400-
/O.CON.KILX.FR.Y.0003.091011T0900Z-091011T1400Z/
CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...TAYLORVILLE...CHARLESTON...MATTOON...
SHELBYVILLE
330 AM CDT SUN OCT 11 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

THE COLDEST AIR OF THE FALL SEASON IS EXPECTED ACROSS PORTIONS OF
EAST CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS MORNING...RESULTING
IN AREAS OF FROST. LOW TEMPERATURES WILL DROP INTO THE LOWER TO
MIDDLE 30S JUST BEFORE DAWN.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SHIMON
000 
WWUS73 KILX 111354
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
854 AM CDT SUN OCT 11 2009


ILZ052-054>057-061>063-111500-
/O.EXP.KILX.FR.Y.0003.000000T0000Z-091011T1400Z/
CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...TAYLORVILLE...CHARLESTON...MATTOON...
SHELBYVILLE
854 AM CDT SUN OCT 11 2009

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FROST ADVISORY WILL BE ALLOWED EXPIRE AT 9 AM CDT THIS
MORNING.



$$

HJS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 10, 2:38 PM CDT, 34 minutes earlier.

Area forecast discussion, Oct 10, 2:38 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
238 PM CDT SAT OCT 10 2009

.DISCUSSION...
ISSUED 215 PM CDT SAT OCT 10 2009

COLD FRONT CONTINUES TO MARCH ACROSS CENTRAL ILLINOIS EARLY THIS
AFTERNOON. MAIN BAND OF RAIN AND SNOW...ASSOCIATED WITH THE FRONTAL
BOUNDARY...HAS SLID JUST TO OUR NORTH AND IS EXPECTED TO STAY TO
OUR NORTH INTO THIS EVENING. LARGE CANADIAN HIGH PRESSURE CENTERED
OVER WESTERN NEBRASKA AT 18Z WILL SLIDE EWD AND BE POSITIONED JUST
TO OUR WEST BY 12Z SUNDAY. ALREADY HAD SOME PATCHY FREEZING TEMPS
EARLY THIS MRNG ACRS OUR FAR NORTHWEST BUT EXPECT A BIT MORE
WIDESPREAD COVERAGE SUNDAY MRNG...ESPECIALLY ACRS THE NORTH HALF
OF THE FORECAST AREA WHERE THE FREEZE WARNING WILL REMAIN IN EFFECT
INTO SUNDAY MORNING.

SHORT TERM...TONIGHT THROUGH TUESDAY

OVERNIGHT CLOUD COVER AND AFFECT ON EARLY MORNING LOW TEMPS WILL
BE THE MAIN FORECAST CONCERN...WITH PRECIP CHANCES AHEAD OF THE
NEXT WEATHER SYSTEM LATE SUNDAY NIGHT INTO MONDAY BEING A SECONDARY
CONCERN.

SIGNIFICANT MODEL DIFFERENCES SEEN AFTER 36 HOURS WITH RESPECT TO
THE MAGNITUDE OF THE EARLY WEEK SHORTWAVE OVR THE NRN PLAINS...WHICH
WILL HAVE AN SIGNIFICANT AFFECT ON OUR TEMPS AND PRECIP CHANCES.
LOOKS AS IF THE NAM-WRF IS TOO AMPLIFIED WITH THE WAVE AS IT DEVELOPS
A CLOSED 500 MB LOW OVR NORTH DAKOTA. THE 12Z GFS AND 00Z ECMWF LOOK
MORE REASONABLE WITH NOT NEARLY AS MUCH AMPLIFICATION NOTED ON MONDAY
ACRS THE DAKOTAS...SO WL TEND TO FOLLOW THEIR SOLUTIONS IN THE
SHORT TERM.

CLOUD SHIELD ASSOCIATED WITH THE FRONTAL BOUNDARY OVER CENTRAL
ILLINOIS IS EXPECTED TO DRIFT SOUTHEAST TONIGHT AND BE A FACTOR WITH
OVERNIGHT LOW TEMPS. THAT BEING SAID...LOWS THIS MRNG NEAR THE LARGE
CANADIAN HIGH WERE IN THE UPPER TEENS TO MIDDLE 20S OVER NEBRASKA SO
AM A BIT HESITANT ABOUT RAISING ANY NUMBERS TONIGHT. BASED ON THE
SATELLITE TRENDS...THE BACKEDGE OF THE CLOUDS ARE EXPECTED TO PUSH
INTO WRN IL EARLY THIS EVENING AND INTO SE IL AFTR MIDNIGHT. HOWEVER...
MODELS CONTINUE TO SUGGEST THE CLOUD SHIELD...CURRENTLY MOVING SE...
WL BECOME PARALLEL TO THE UPPER FLOW AND GRDLY SLOW DOWN AND
GRADUALLY DECREASE A BIT AFTR MIDNIGHT. U OF I ENSEMBLES TRENDING
A BIT WARMER OVR LAST NIGHTS RUN WITH MODEL SOUNDINGS INDICATING
MOISTURE AOA 700 MB THRU A GOOD PORTION OF THE NIGHT. BASED ON THE
EXPECTED POSITION OF THE HIGH...IT SILL LOOKS AS IF THE NORTH WILL
HAVE THE COLDER READINGS WITH PROGRESSIVELY HIGHER NUMBERS AS YOU
HEAD SOUTH ACRS CNTRL IL LATE TNT. WL PROBABLY SEE SOME FROST
FURTHER SOUTH (SOUTH OF I-72 AND NORTH OF I-70) BY SUNDAY MRNG SO
WL ADD A FEW COUNTIES SOUTH OF THE CURRENT FREEZE WARNING WITH A
FROST ADVSY.

QUIET DAY FOR MOST OF SUNDAY AS THE COOL HIGH SHIFTS AWAY FROM THE
REGION. WARM ADVECTION AND SOME ISENT LIFT DEVELOPS TO OUR WEST
LATER IN THE AFTN WITH MODELS STILL INDICATING A BAND OF LIGHT RAIN
DEVELOPING TO OUR WEST AND AFFECTING OUR NRN AREAS LATER SUNDAY
NIGHT INTO MONDAY. FORECAST SOUNDINGS STILL QUITE DRY IN THE LOWER
LEVELS OF THE ATMOSPHERE SO WL STICK WITH OUR CURRENT SLIGHT
CHANCES FOR LIGHT RAIN SUNDAY NIGHT...WITH LOW CHANCE POPS CONTINUING
INTO MONDAY AS THE WEATHER SYSTEM TRACKS WELL TO OUR NORTH. WEAK
HIGH PRESSURE WILL THEN BUILD IN FROM THE NORTHWEST LATE MONDAY NIGHT
AND TUESDAY.

LONG TERM...WEDNESDAY THROUGH SATURDAY

ACTIVE FLOW PATTERN TO CONTINUE THIS PERIOD WILL MODELS NOT
SHOWING MUCH CONTINUITY FROM RUN TO RUN REGARDING TIMING OF
INDIVIDUAL SHORTWAVES INTO THE MIDWEST. STILL APPEARS THE BEST
CHANCES FOR SEEING RAIN WILL BE WITH THE WED WX SYSTEM AS THE
TROF DEEPENS IN ACRS THE MIDWEST WITH MODEL SOUNDINGS SHOWING
AMPLE MOISTURE TO WORK WITH. THAT SYSTEM SHOULD QUICKLY PUSH
OFF TO THE EAST EARLY THURSDAY...WITH ANOTHER SHORTWAVE SLATED
TO DROP SE INTO THE MIDWEST THURSDAY INTO THURSDAY NIGHT. THE
LATEST ECMWF USES THAT SHORTWAVE TO DEEPEN IN A RATHER LARGE
TROF ACRS THE LOWER LAKES FOR THE END OF THIS PERIOD WHICH WOULD
BRING A CONTINUATION OF THE COOL AND WET WEATHER PATTERN TO OUR
AREA.

SMITH
&&

.AVIATION...
ISSUED 1248 PM CDT SAT OCT 10 2009
MAIN CONCERN IS CLOUD COVER AND CONFLICTS BETWEEN CLEARING TREND
ON SAT IMAGERY AND THE RETURNING MID LEVEL MOISTURE IN THE
OVERNIGHT HOURS. FOR THE REST OF THE AFTERNOON SEEMS SOME SCT MID
AND BKN MID/HIGH CLOUDS SHOULD BE ALL THAT REMAIN OF THE
PERSISTENT CLOUD COVER IN NRN MO AND SRN IA. HOWEVER...TIME
HEIGHTS RETURN A RATHER SUBSTANTIAL LAYER OF HIGH RH AT MID LEVELS
BEFORE MIDNIGHT AND INTO THE FIRST HALF OF THE DAY TOMORROW.
KEEPING THE THICKEST BKN DECK IN THE 00Z-12Z TIME FRAME AND
BREAKING IT UP SOMEWHAT AFTER SUNRISE. HINTING AT DEVELOPMENT OF
MORE SUBSTANTIAL STRATOCU OVERNIGHT WITH A SCT 2 KFT MENTION.
OTHER CONCERN MIGHT BE SOME SLIGHTLY REDUCED VISBYS NEAR THE BEST
LLVL MOISTURE POOL FOR DEC AND CMI WITH THE THICKEST THIS MORNING.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 4 AM TO 9 AM CDT SUNDAY FOR ILZ027>031-
036>038-040>051-053.
FROST ADVISORY FROM 4 AM TO 9 AM CDT SUNDAY FOR ILZ052-054>057-
061>063.

&&
Hazardous weather outlook, Oct 10, 3:08 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
308 PM CDT SAT OCT 10 2009

ILZ027>031-036>038-040>051-053-111100-
CASS-CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-VERMILION-WOODFORD-
308 PM CDT SAT OCT 10 2009

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A WIDESPREAD FREEZE IS EXPECTED OVERNIGHT TONIGHT BETWEEN 4 AND 9
AM SUNDAY MORNING AS TEMPERATURES SETTLE BETWEEN 25 AND 30 DEGREES
LIKELY GIVING THE FIRST KILLING FREEZE OF THE FALL SEASON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ052-054>057-061>063-111100-
CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
308 PM CDT SAT OCT 10 2009

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PATCHY FROST WILL BE POSSIBLE LATE TONIGHT...MAINLY SOUTH OF
INTERSTATE 72...AND NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ066>068-071>073-111100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
308 PM CDT SAT OCT 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 2:11 AM CDTFreeze WarningILXCass, Champaign, DeWitt, Fulton, Knox, Logan and 15 more25 hr

Nearby

Frost Advisories in Illinois, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.